MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO BLOOD COLLECTION SAF-T HOLDER SHARPS SAFETY; CATHETER, INTRAVASCULAR, THERAPEUTIC,

SMITHS MEDICAL ASD, INC. JELCO BLOOD COLLECTION SAF-T HOLDER SHARPS SAFETY; CATHETER, INTRAVASCULAR, THERAPEUTIC,
Model Number 96000
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported per mw5105872: a nurse removed saf-t holder device and went to flush the central line to clear it of blood and noticed that there was a white piece of something in the valve on the iv line and noticed air moving from the valve to the patient.The line was cleared with no incident.No patient injury was reported.
 
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4).As a result of warning letter cms# (b)(4).No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.No problems or issues were identified during this device history record review.

Brand Name
JELCO BLOOD COLLECTION SAF-T HOLDER SHARPS SAFETY
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC,
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16560013
Report Number3012307300-2023-02664
Device Sequence Number20247401
Product Code JKA
UDI-Device Identifier20351688062953
UDI-Public20351688062953
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K923090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2026
Device Model Number96000
Device Catalogue Number96000
Device Lot Number4106947
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Initial Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown